Skip to Main content Skip to Navigation
Journal articles

Recent results on extensions of Sturmian words

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00619349
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 11:03:50 AM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00619349, version 1

Citation

Jean Berstel. Recent results on extensions of Sturmian words. International Journal of Algebra and Computation, World Scientific Publishing, 2002, 12 (1-2), pp.371-385. ⟨hal-00619349⟩

Share

Metrics

Record views

62